Oklahoma, 2023

Hail in Oklahoma, June 26, 2023

June 26, 2023 · NWS SHV · 1 event in 1 county or zone

An upper ridge of high pressure remained anchored over Central Mexico into west central Texas and Western Oklahoma on June 25th-26th. However, a weak surface front remained stationary from portions of Southeast Oklahoma into Western and Southwest Arkansas, as a shortwave trough rounding the top of the ridge axis shifted southeast along the stalled front.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SHV wrote it up.

An upper ridge of high pressure remained anchored over Central Mexico into west central Texas and Western Oklahoma on June 25th-26th. However, a weak surface front remained stationary from portions of Southeast Oklahoma into Western and Southwest Arkansas, as a shortwave trough rounding the top of the ridge axis shifted southeast along the stalled front. Ample surface and elevated instability and adequate moisture remained near this front, with large scale forcing associated with the trough enhancing scattered severe thunderstorm development across portions of McCurtain County Oklahoma into portions of extreme Northeast Texas, Southwest Arkansas, and much of Northwest Louisiana during the early morning hours of June 26th. Instances of large hail were reported initially, before transitioning to damaging winds as the storms accelerated into extreme Northeast Texas, Southwest Arkansas, and Northwest Louisiana. These storms then weakened as they exited the region by mid-morning.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 25, 11:45 PM CST, 3 hours 43 minutes earlier.

Area forecast discussion, Jun 25, 11:45 PM CST, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1245 AM CDT Mon Jun 26 2023

...New AVIATION...

.UPDATE...
Issued at 926 PM CDT Sun Jun 25 2023

As of the 02Z hour, severe thunderstorms across central to
southeastern Arkansas are hugging the SHV CWA border to our
northeast. Currently monitoring the potential, as suggested by
short-range CAMs, for convective initiation to the west of the
existing line, which would be poised to impact our far
northeastern zones in southern Arkansas over the coming hours and
potentially overnight as the convection spreads further south by
morning. To that end, Severe Thunderstorm Watch #385 remains in
effect until 2:00 AM Monday morning for Sevier, Hempstead,
Howard, Nevada and Union Counties in Arkansas and Union Parish in
Louisiana. Damaging winds and large hail look to be the primary
threats associated with these storms

/26/

&&

.SHORT TERM...
(This evening through Monday Night)
Issued at 203 PM CDT Sun Jun 25 2023

Area CU field continues to hold across the region this afternoon
as sfc southerlies and ample moisture advection northward prevails
ahead of the sfc cold front currently advancing through Oklahoma
and northern Arkansas. For the second time this afternoon, an
outflow boundary has cut across the region, this time across east
Texas sparking some minor CI between Tyler and Lufkin. The
combination of the boundaries, mixing and the additional CU
coverage may suggest why area temperatures have trended lower than
initially expected this afternoon with much of the region seeing
low to mid 90s. Regardless, latest 19z obs continue to show area
dew points exceeding the advertised guidance, in the upper 70s.
With dew points this high, both the heat advisory and the
excessive heat warning criteria have verified as area heat indices
are between 105-109 deg F with select sites at or just above 110
deg F.

Evening Severe Threat...Instability and destabilization continues
to evolve across the region this afternoon and ahead of the
aforementioned sfc cold front north of the FA. Mesoanalysis
advertises MUCAPE between 5000-5500 J/kg with mid-level lapse rate
between 7.5-8 deg C/km and DCAPE around 1700 J/kg. A 20z RAOB
will reflect on this when available shortly. CAMs to this point
have suggested CI along the boundary in the next several hours
across northern Arkansas, developing into an MCS and advancing
rapidly to the south, posing the threat for damaging wind and
hail across the NE tier of the CWA where an Enhanced Risk has been
issued, with a Slight and Marginal risk along the I-30 corridor
and southeast.

To this point, discrepancy in timing, location and intensity have
been the main problems in enhancing confidence. Unfortunately,
hourly hi-res solutions have made this more uncertain with recent
trends weakening the advertised complex. Bottom line, staying
aware of the forecast this evening and overnight is a must. Be
sure to have multiple ways to receive alerts as this is a late
evening and overnight scenario. A Severe Thunderstorm Watch does
currently border our northern zones, so downstream watch issuance
may be needed later this evening if the complex can develop and
maintain strength.

Monday and Heat Hazards...If redevelopment ahead of sunrise
prevails, convection may linger around through 7/8 AM as some
guidance suggests. Low clouds are expected to remain in place for
a few hours after sunrise, similar to this morning prior to
lifting and scattering out by the afternoon allowing for another
day of advertised heat in the upper 90s, and near the triple
digits as the upper-level ridge advances east. Elected to extend
the present Heat Advisory through 7 PM Monday as the odds of
meeting the 105-109 deg F threshold are likely. When it comes to
Excessive Heat Warnings, this will be sat on for the time being to
see how the overnight MCS situation plays out and will be
determined no later than the overnight package. By Monday evening,
some guidance suggests the development of showers and a few
thunderstorms once more across the eastern and northeast zones
along the boundary, rounding the NE periphery of the advancing
upper-level ridge from the west. Storms may again present the
risk of hail and gusty winds. Convection should decay though
around sunrise and any remaining showers or thunderstorms will be
east of the FA as the ridge builds in.

RK

&&

.LONG TERM...
(Tuesday through next Saturday)
Issued at 203 PM CDT Sun Jun 25 2023

Hot and dry conditions to prevail through much of the long-term
period. An upper-level ridge centered across Texas will gradually
build east becoming firmly established across the ArkLaTex by
Wednesday. Subsidence resulting from the upper-ridge will support
high temperatures from 100 to 105 degrees from Tuesday through
Friday with skies remaining mostly clear. With dewpoint values
averaging in the lower 70s through the workweek, heat index values
will be of concern across the entire ArkLaTex. Thus, successive Heat
Advisories will likely be necessary throughout the week.

Oppressive heat to continue through the early part of the weekend,
but with slightly less intensity as the upper-level ridge begins to
flatten in response to an upper-trough forecast to slide east across
the region on Saturday evening. Scattered showers and thunderstorms
will be possible on Saturday evening into Sunday in conjunction with
the upper-trough and a southward moving cold front. Airmass
replacement building behind the front will allow for much cooler
temperatures from Saturday into Sunday across the majority of the
region. High temperatures on Saturday to range from the lower 90s
across the Ouachitas to around 100 degrees across the lakes region
of deep east Texas into North Louisiana. By Sunday, high temps to
dip a little further with temperatures ranging from the upper 80s
north of I-30 to the mid to upper 90s across deep east Texas and
west-central Louisiana.
/05/

&&

.AVIATION...
(06Z TAFS)
Issued at 1235 AM CDT Mon Jun 26 2023

VFR conditions across the region, but some cloud debris from
thunderstorms have moved into KELD/KMLU. So far, upper ridging
over the area has kept storms from moving into the region.
However, models continue to suggest some convection will move into
our northern zones overnight into the early morning hours.
Therefore, decided to add VCTS/TSRA at KTXK/KELD/KMLU/KSHV.
Convection should clear by mid-morning, with some lingering mid to
high clouds. Eventually, VFR conditions will return, with some few
to scattered afternoon CU, before skies clear near sunset. /20/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  80 101  80 102 /  10   0   0   0
MLU  77  99  78 102 /  20  10   0  10
DEQ  74  97  75 100 /  20  10   0   0
TXK  78 100  79 102 /  10  10   0   0
ELD  74  97  76 101 /  20  10   0   0
TYR  79 101  78 102 /   0   0   0   0
GGG  78 101  78 102 /   0   0   0   0
LFK  77 101  77 102 /   0   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Heat Advisory until 7 PM CDT this evening for ARZ050-051-059>061-
     070>073.

LA...Heat Advisory until 7 PM CDT this evening for LAZ001>006-010>014-
     017>022.

OK...Heat Advisory until 7 PM CDT this evening for OKZ077.

TX...Heat Advisory until 7 PM CDT this evening for TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

&&

SHORT TERM...26
LONG TERM....05
AVIATION...20
Hazardous weather outlook, Jun 26, 2:52 AM CST, 36 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
352 AM CDT Mon Jun 26 2023

LAZ010-011-017>022-TXZ124-125-136>138-149>153-165>167-270900-
De Soto-Red River-Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle-
Wood-Upshur-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-
Shelby-Angelina-San Augustine-
352 AM CDT Mon Jun 26 2023

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for north central Louisiana,
northwest Louisiana, east Texas and northeast Texas.

.DAY ONE...Tonight.

Oppressive heat will continue through the afternoon as highs in the
upper 90s combined with higher dew points will result in heat
indices of 105-109 degrees or higher. Therefore, a Heat Advisory
will be in effect until 7 PM this evening. A marginal threat for
severe storms will develop this evening and into the overnight hours,
mainly along the the I-30 corridor and the northern tier of the
warning area. The threat of damaging winds and hail will be possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Overall daily rain chances will decrease throughout the upcoming
work week, as upper ridging builds over the region. Heat will become
the primary concern as high temperatures will be pushing triple
digits. Heat advisories and/or Excessive Heat Warnings are likely
during this period. The risk of heat related illness will be
possible, so taking proper heat related safety measures will be
crucial.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ARZ050-051-059>061-070>073-LAZ001>006-012>014-OKZ077-TXZ096-097-
108>112-126-270900-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Bienville-
Jackson-Ouachita-McCurtain-Red River-Bowie-Franklin-Titus-Camp-
Morris-Cass-Marion-
352 AM CDT Mon Jun 26 2023

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 390 IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, north central Louisiana, northwest Louisiana,
southeast Oklahoma and northeast Texas.

.DAY ONE...Tonight.

Thunderstorms, some severe, will continue across the northern tier of
the warning area ahead of sunrise. The threat of damaging winds and
hail will exist with stronger thunderstorms. As a result, a Severe
Thunderstorm Watch is in effect until 10 AM CDT this morning.
Oppressive heat will continue through the afternoon as highs in the
upper 90s combined with higher dew points will result in heat indices
of 105-109 degrees or higher. Therefore, a Heat Advisory will be in
effect until 7 PM this evening. A marginal threat for severe storms
will develop this evening and into the overnight hours, mainly along
the the I-30 corridor and the northern tier of the warning area. The
threat of damaging winds and hail will be possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Overall daily rain chances will decrease throughout the upcoming
work week, as upper ridging builds over the region. Heat will become
the primary concern as high temperatures will be pushing triple
digits. Heat advisories and/or Excessive Heat Warnings are likely
during this period. The risk of heat related illness will be
possible, so taking proper heat related safety measures will be
crucial.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Jun 26, 1:19 AM CST, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Shreveport LA
219 AM CDT Mon Jun 26 2023

ARZ050-OKZ077-260815-
Sevier AR-McCurtain OK-
219 AM CDT Mon Jun 26 2023

...A strong thunderstorm will impact portions of northwestern Sevier
and northeastern McCurtain Counties through 315 AM CDT...

At 219 AM CDT, Doppler radar was tracking a strong thunderstorm 14
miles south of Octavia, or 26 miles northwest of De Queen, moving
southeast at 25 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
De Queen, Gillham, Hochatown, Eagletown and West Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
southwestern Arkansas...and southeastern Oklahoma.

&&

LAT...LON 3428 9447 3419 9447 3419 9434 3412 9424
      3394 9449 3429 9482 3442 9466
TIME...MOT...LOC 0719Z 316DEG 21KT 3431 9468

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Jun 26, 2:19 AM CST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Shreveport LA
319 AM CDT Mon Jun 26 2023

ARZ051-060-061-260915-
Howard AR-Hempstead AR-Nevada AR-
319 AM CDT Mon Jun 26 2023

...A strong thunderstorm will impact portions of northeastern
Hempstead, southeastern Howard and central Nevada Counties through
415 AM CDT...

At 319 AM CDT, Doppler radar was tracking a strong thunderstorm near
Crater Of Diamonds State Park, or near Murfreesboro, moving southeast
at 30 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Nashville, Prescott, Emmet, Blevins, Rosston, Corinth, McCaskill,
Mount Moriah, Morris, Laneburg and Boughton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
southwestern Arkansas.

&&

LAT...LON 3401 9382 3401 9375 3398 9365 3396 9362
      3395 9353 3396 9347 3395 9340 3390 9330
      3388 9331 3384 9329 3383 9326 3383 9323
      3380 9318 3382 9314 3380 9313 3359 9331
      3399 9389 3406 9383
TIME...MOT...LOC 0819Z 305DEG 27KT 3402 9375

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Jun 26, 2:37 AM CST, 51 minutes before
Special Weather Statement
National Weather Service Shreveport LA
337 AM CDT Mon Jun 26 2023

OKZ077-260930-
McCurtain OK-
337 AM CDT Mon Jun 26 2023

...A strong thunderstorm will impact portions of northwestern
McCurtain County through 430 AM CDT...

At 336 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Cloudy, or 22 miles southeast of Clayton, moving
southeast at 20 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wright City, Millerton, Slim, Ringold, Glover and Golden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3410 9476 3395 9503 3415 9516 3424 9515
      3425 9505 3438 9504
TIME...MOT...LOC 0836Z 325DEG 15KT 3432 9514

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Jun 26, 2:47 AM CST, 41 minutes before
Special Weather Statement
National Weather Service Shreveport LA
347 AM CDT Mon Jun 26 2023

ARZ073-LAZ006-014-260945-
Union AR-Ouachita LA-Union LA-
347 AM CDT Mon Jun 26 2023

...Strong thunderstorms will impact portions of Union County, Union
and north central Ouachita Parishes through 445 AM CDT...

At 346 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ingalls to near Junction City. Movement
was southeast at 40 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
El Dorado, Huttig, Farmerville, Strong, Calion, Wesson, Urbana,
Lawson, Lapile, Moro Bay State Park, Marion, Felsenthal, Spearsville,
Newell, New London, Oakland, Haile, Pigeon Hill, Rocky Branch and
Cecil.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
south central Arkansas...and north central Louisiana.

&&

LAT...LON 3271 9206 3255 9227 3315 9283 3335 9253
      3332 9252 3332 9246 3329 9247 3327 9244
      3330 9235 3326 9232 3328 9230 3325 9223
      3321 9223 3321 9218 3316 9217 3316 9211
      3310 9214 3301 9207 3287 9208 3284 9206
TIME...MOT...LOC 0846Z 306DEG 34KT 3334 9214 3296 9274

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Jun 26, 3:11 AM CST, 17 minutes before
Special Weather Statement
National Weather Service Shreveport LA
411 AM CDT Mon Jun 26 2023

ARZ050-059-OKZ077-261015-
Sevier AR-Little River AR-McCurtain OK-
411 AM CDT Mon Jun 26 2023

...A strong thunderstorm will impact portions of northwestern Little
River, southwestern Sevier and east central McCurtain Counties
through 515 AM CDT...

At 411 AM CDT, Doppler radar was tracking a strong thunderstorm over
Broken Bow, or 19 miles west of Horatio, moving southeast at 20 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Horatio, Foreman, Broken Bow, Winthrop, Arkinda, Haworth, Eagletown,
Bokhoma, Moon, Cerrogordo, Central, Goodwater, Shinewell, Holly
Creek, America, West Line, Oak Hill and West Otis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
southwestern Arkansas...and southeastern Oklahoma.

&&

LAT...LON 3400 9493 3412 9472 3392 9419 3368 9435
TIME...MOT...LOC 0911Z 299DEG 18KT 3400 9469

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Jun 26, 3:27 AM CST, 1 minute before
Special Weather Statement
National Weather Service Shreveport LA
427 AM CDT Mon Jun 26 2023

ARZ072-073-261030-
Union AR-Columbia AR-
427 AM CDT Mon Jun 26 2023

...A strong thunderstorm will impact portions of western Union and
northeastern Columbia Counties through 530 AM CDT...

At 427 AM CDT, Doppler radar was tracking a strong thunderstorm near
Mount Holly, or 12 miles west of Smackover, moving southeast at 25
mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
El Dorado, Smackover, Norphlet, McNeil, Calion, Village, Lisbon,
Mount Holly, Wesson, Ebenezer, Newell, Laughlin, Marysville, Cairo,
Three Creeks, Kenova, Spotville and Medlock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
south central and southwestern Arkansas.

&&

LAT...LON 3330 9247 3329 9246 3302 9285 3336 9323
      3345 9312 3338 9312 3337 9279 3339 9276
      3336 9266 3337 9265 3336 9260 3337 9259
      3336 9254 3332 9252 3333 9250 3332 9249
      3333 9248 3330 9246
TIME...MOT...LOC 0927Z 322DEG 20KT 3338 9295

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

19

The radar

The Western Arkansas radar (KSRX), 155 km away, was scanning. The volume nearest the first event began at 09:26 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, McCurtain

When
June 26, 3:28 AM CST
Where
McCurtain County, 1.85 mi ENE of Valliant
Measured
1 in hail
Reported by
Public
Coordinates
34.030, -95.090

Quarter size hail reported near Valliant via mPING.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2023Every state in 2023This day in weather historyWarnings in Oklahoma, June 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1113717.